# SDR CALA0400139

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- Aircraft time: 15,859 hours, 8,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CRACKED AT FASTENER HOLES AT STA 540, RBL 2 AND LBL 2.  THERE WAS ONE CRACK IN EACH SUPPORT AND BOTH WERE TWO INCHES LONG.  THE FLOOR SUPPORTS WERE REPLACED IAW SRM 51-40-2.
